A New Perspective on Kinetic Schemes

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

JUNK, Michael, 2000. A New Perspective on Kinetic Schemes. In: SIAM Journal on Numerical Analysis. 38(5), pp. 1603-1625. ISSN 0036-1429. eISSN 1095-7170. Available under: doi: 10.1137/S0036142999362857

@article{Junk2000Persp-25468, title={A New Perspective on Kinetic Schemes}, year={2000}, doi={10.1137/S0036142999362857}, number={5}, volume={38}, issn={0036-1429}, journal={SIAM Journal on Numerical Analysis}, pages={1603--1625}, author={Junk, Michael} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/25468"> <dc:rights>terms-of-use</dc:rights> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:language>eng</dc:language> <dcterms:abstract xml:lang="eng">Compared to standard numerical methods for hyperbolic systems of conservation laws, kinetic schemes model propagation of information by particles instead of waves. In this article, the wave and the particle concept are shown to be closely related. Moreover, a general approach to the construction of kinetic schemes for hyperbolic conservation laws is given that summarizes several approaches discussed by other authors.</dcterms:abstract> <dc:contributor>Junk, Michael</dc:contributor> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/25468"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-12-18T06:47:18Z</dc:date> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-12-18T06:47:18Z</dcterms:available> <dcterms:title>A New Perspective on Kinetic Schemes</dcterms:title> <dcterms:bibliographicCitation>SIAM Journal on Numerical Analysis ; 38 (2000), 5. - 1603–1625</dcterms:bibliographicCitation> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dc:creator>Junk, Michael</dc:creator> <dcterms:issued>2000</dcterms:issued> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account